# SDR IPXA13579783

- Difficulty date: August 7, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 196N52381
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C8, MAIN CABIN PRESSURE DECK PLATE IS CORRODED AT NUTPLATE HOLES AT BS 1681, RBL 31-39.  REMOVED CORROSION AND CHECKED LIMITS IAW SRM 53-60-51-1A-1, FOUND TO BE WITHIN LIMITS APPLIED PROTECTIVE TREATMENT IAW SRM 51-20-01.
